CSpace
A Positivity-Preserving Finite Volume Scheme for Heat Conduction Equation on Generalized Polyhedral Meshes
Xie, Hui; Xu, Xuejun; Zhai, Chuanlei; Yong, Heng
2018
Source PublicationCOMMUNICATIONS IN COMPUTATIONAL PHYSICS
Volume24Issue:5Pages:1375
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33518
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xie, Hui,Xu, Xuejun,Zhai, Chuanlei,et al. A Positivity-Preserving Finite Volume Scheme for Heat Conduction Equation on Generalized Polyhedral Meshes[J]. COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2018,24(5):1375.
APA Xie, Hui,Xu, Xuejun,Zhai, Chuanlei,&Yong, Heng.(2018).A Positivity-Preserving Finite Volume Scheme for Heat Conduction Equation on Generalized Polyhedral Meshes.COMMUNICATIONS IN COMPUTATIONAL PHYSICS,24(5),1375.
MLA Xie, Hui,et al."A Positivity-Preserving Finite Volume Scheme for Heat Conduction Equation on Generalized Polyhedral Meshes".COMMUNICATIONS IN COMPUTATIONAL PHYSICS 24.5(2018):1375.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xie, Hui]'s Articles
[Xu, Xuejun]'s Articles
[Zhai, Chuanlei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xie, Hui]'s Articles
[Xu, Xuejun]'s Articles
[Zhai, Chuanlei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xie, Hui]'s Articles
[Xu, Xuejun]'s Articles
[Zhai, Chuanlei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.